# SDR RAIA961121

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Shortlead
- Part number: 8974696
- Condition: Failed
- Location: Rt Engine
- Part time: 9,918 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7308 - RIGHT EGT WAS ERRATIC ON TAKEOFF ROLL.  MAINTENANCE REPLACED THE RIGHT ENGINE EGT SHORT LEAD.  (M)
